Comparison principles and Liouville theorems for prescribed mean curvature equations in unbounded domains
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 15 (1988) no. 3, p. 341-355
@article{ASNSP_1988_4_15_3_341_0,
     author = {Hwang, Jenn-Fang},
     title = {Comparison principles and Liouville theorems for prescribed mean curvature equations in unbounded domains},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 15},
     number = {3},
     year = {1988},
     pages = {341-355},
     zbl = {0705.49022},
     mrnumber = {1015799},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1988_4_15_3_341_0}
}
Hwang, Jenn-Fang. Comparison principles and Liouville theorems for prescribed mean curvature equations in unbounded domains. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 15 (1988) no. 3, pp. 341-355. http://www.numdam.org/item/ASNSP_1988_4_15_3_341_0/

[1] S.Y. Cheng - S.T. Yau, Differential equations on Riemann manifolds and their geometric applications. Comm. Pure. Appl. Math., XXVIII (1975), pp. 333-354. | MR 385749 | Zbl 0312.53031

[2] P. Concus - R. Finn, On capillary free surfaces in the absence of gravity. Acta Math. 132 (1974), pp. 177-198. | MR 670441 | Zbl 0382.76003

[3] P. Concus - R. Finn, On capillary free surfaces in a gravitational field. Acta Math. 132 (1974), pp. 207-223. | MR 670443 | Zbl 0382.76005

[4] D. Gilbarg - N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York, 1977. | MR 473443 | Zbl 0361.35003

[5] E. Giusti, Minimal Surfaces and Functions of Bounded Variation, Birkhäuser, Boston-Basel- Stuttgart, 1984. | MR 775682 | Zbl 0545.49018

[6] M. Meier, Liouville theorems for nonlinear elliptic equations and systems, Manuscripta Math. 29 (1979), pp. 207-228. | MR 545042 | Zbl 0426.35034

[7] M. Meier, Liouville theorems for nondiagonal elliptic systems in arbitrary dimensions, Math. Z. 176 (1981), pp. 123-133. | MR 606175 | Zbl 0454.35034

[8] J.C.C. Nitsche, On new results in the theory of minimal surfaces, Bull. Amer. Math. Soc., 71 (1965), pp. 195-270. | MR 173993 | Zbl 0135.21701

[9] J.C.C. Nitsche, Vorlesungen über Minimalfläschen, Springer-Verlag, Berlin-Heidelberg -New York, 1975. | MR 448224 | Zbl 0319.53003

[10] R. Osserman, A Survey of Minimal Surfaces, Van Nostrand- Reinhold. New York, 1969. | MR 256278 | Zbl 0209.52901

[11] L.A. Peletier - J. Serrin, Gradient bounds and Liouville theorems for quasilinear elliptic equations. Annali Scuola Norm. Sup. Pisa, IV, 5, (1978), pp. 65-104. | Numdam | MR 481493 | Zbl 0383.35025

[12] M.H. Protter - H.F. Weinberger, Maximum Principles in Differential Equations. Englewood N.J. Cliffs, Prentice-Hall, 1967. | MR 219861 | Zbl 0153.13602

[13] D. Sigel, Height estimates for capillary surfaces. Pacific J. Math. 88, (1980), pp. 471-515. | MR 607989 | Zbl 0411.35043

[14] L.F. Tam, On the uniqueness of capillary surfaces without gravity over an infinite strip, Indiana Univ. Math. J., 36 (1987), pp. 79-89. | MR 876992 | Zbl 0678.49037